UZH-Logo

Maintenance Infos

Modelos matemáticos e substitución lingüística


Kabatek, Johannes (2012). Modelos matemáticos e substitución lingüística. Estudos de Lingüística Galega, 4:27-43.

Citations

Downloads

75 downloads since deposited on 11 Dec 2013
23 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:06 Faculty of Arts > Institute of Romance Studies
Dewey Decimal Classification:800 Literature, rhetoric & criticism
470 Latin & Italic languages
410 Linguistics
440 French & related languages
460 Spanish & Portuguese languages
450 Italian, Romanian & related languages
Language:Galician
Date:2012
Deposited On:11 Dec 2013 16:08
Last Modified:05 Apr 2016 17:14
Publisher:Universidade de Santiago de Compostela
ISSN:1889-2566
Related URLs:http://dspace.usc.es/handle/10347/6131 (Organisation)

Download

[img]
Preview
Filetype: PDF
Size: 436kB

Author Collaborations